Evolving surface finite element methods for random advection-diffusion equations

Djurdjevac, A, Elliott, CM, Kornhuber, R et al. (1 more author) (2018) Evolving surface finite element methods for random advection-diffusion equations. SIAM/ASA Journal on Uncertainty Quantification, 6 (4). pp. 1656-1684. ISSN 2166-2525

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

This is an author produced version of a paper published in SIAM/ASA Journal on Uncertainty Quantification. Uploaded in accordance with the publisher's self-archiving policy.

Dates:
  • Published: 20 November 2018
  • Published (online): 20 November 2018
  • Accepted: 17 September 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds)
Funding Information:
Funder
Grant number
Leverhulme Trust
ECF-2017-591
Depositing User: Symplectic Publications
Date Deposited: 16 Jul 2018 10:19
Last Modified: 15 Jan 2019 14:50
Status: Published
Publisher: Society for Industrial and Applied Mathematics
Identification Number: 10.1137/17M1149547
Related URLs:
Open Archives Initiative ID (OAI ID):

Export

Statistics